# SDR VNAA2018060599908

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 33,792 hours, 33,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG LOWER WING PLANK HAD AN INDICATION 100% FSH AT THE LOWER EDGE OF THE MOST AFT FASTENER HOLE, INBD.  FAILED NDT.   REPAIRED THE DAMAGE IAW REO 601R-57-21-2793
